Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30184
Positive Periodic Solutions in a Discrete Competitive System with the Effect of Toxic Substances

Authors: Changjin Xu, Qianhong Zhang

Abstract:

In this paper, a delayed competitive system with the effect of toxic substances is investigated. With the aid of differential equations with piecewise constant arguments, a discrete analogue of continuous non-autonomous delayed competitive system with the effect of toxic substances is proposed. By using Gaines and Mawhin,s continuation theorem of coincidence degree theory, a easily verifiable sufficient condition for the existence of positive solutions of difference equations is obtained.

Keywords: Competitive system, periodic solution, discrete time delay, topological degree.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1335418

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1132

References:


[1] S. Ahmad and I. M. Stamova, Asymptotic stability of an N-dimensional impulsive competitive system, Nonlinear Anal.: Real World Appl. 8 (2) (2007) 654-663.
[2] Y. M. Chen and Z. Zhou, Stable periodic of a discrete periodic Lotka- Volterra competition system. J. Math. Anal. Appl. 277 (1) (2003) 358-366.
[3] M. Fan and K. Wang, Periodic solutions of a discrete time nonautonomous ratio-dependent predator-prey system. Math. Comput. Modelling 35 (9- 10) (2002) 951-961.
[4] R. E. Gaines and J. L. Mawhin, Coincidence Degree and Nonlinear Differential Equations. Springer-verlag, Berlin, 1997.
[5] K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics. Kluwer Academic, Boston, 1992.
[6] Y. K. Li, Positive periodic solutions of a discrete mutualism model with time delays. Int. J. Comput. Math. Sci. 2005 (4) (2011) 499-506.
[7] Z. J. Liu, J. Hui and J. H. Wu, Permanence and partial extinction in an impulsive delay competitive system with the effect of toxic substances. J. Math. Chem. 46 (4) (2009) 1213-1231.
[8] L. F. Nie, Z. D. Teng, L. Hu and J. G. Peng, Existence and stability of periodic solution of a predatorCprey model with state-dependent impulsive effects. Math. Comput. Simul. 79 (7) (2009) 2122-2134.
[9] X. Y. Song and L. S. Chen, Periodic solutions of a delay differential equation of plankton allelopathy. Acta. Math. Sci. Ser. A 23 (2003) 8- 13. (In Chinese)
[10] L. L. Wang and W. T. Li, Periodic solutions and permance for a delayed nonautonomous ratio-dependent predator-prey model with Holling type functional response. J. Comput. Appl. Math. 162 (2) (2004) 341-357.
[11] J. Wiener, Differential equations with piecewise constant delays Trends in theory and practice of nonlinear differential equations, In Lecture Notes in Pure and Appl. Math. Volume 90, Ddkker, New York, 1984.
[12] K. J. Zhang and Z. H. Wen, Dynamics of a discrete three species food chain system. Int. J. Comput. Math. Sci. 5 (1) (2011) 13-15.
[13] H. Y. Zhang and Y. H. Xia, Existence of positive solutions of a discrete time mutualism system with delays. Ann. Diff. Eqs. 22 (2) (2006) 225- 233.
[14] W. P. Zhang, D. M. Zhu and P. Bi, Multiple positive solutions of a delayed discrete predator-prey system with type IV functional responses. Appl. Math. Lett. 20 (10) (2007) 1031-1038.